On a family of hybrid polynomials

G. Dattoli, S. Lorenzutta, P.E. Ricci, C. Cesarano

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We introduce a family of hybrid polynomials exhibiting a nature lying between the Hermite and the Laguerre polynomials and study their properties by means of appropriate operational rules.
Original languageEnglish
Pages (from-to)485 - 490
Number of pages6
JournalIntegral Transforms and Special Functions
Volume15
Issue number6
DOIs
Publication statusPublished - Dec 2004
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

Dattoli, G., Lorenzutta, S., Ricci, P. E., & Cesarano, C. (2004). On a family of hybrid polynomials. Integral Transforms and Special Functions, 15(6), 485 - 490. https://doi.org/10.1080/10652460412331270634